# SDR SWIA200920926

- Difficulty date: January 20, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 26,779 hours, 38,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7754 - FIRST FOUR EMERGENCY FLOOR LIGHTS INOP.  SECURED LOOSE WIRE.
